RICHMOND, VA—Acknowledging that he was starting to experience a few paranoid hallucinations, local teen Josh Mashburn reportedly thought Thursday that the involuntary convulsions and profuse bleeding from his eyes and nose were signs that the synthetic weed was finally kicking in. “At first, I thought the stuff might be bunk because I took a couple hits and it seemed like it didn’t work, but then a few minutes later there was just this huge rush of vomit and I could really feel the effects of the K2,” said the seizing teen as he defecated on himself, adding that once the initial fit of coughing up blood and painful abdominal spasms subsided, he started to detect a solid body buzz coming on. “It takes a bit for the mouth foaming and heart palpitations to creep up, but once they do, it’s actually pretty intense. I bet my eyes are so red [from the burst blood vessels].” At press time, Mashburn had eaten his entire tongue after getting the munchies.
We may earn a commission from links on this page.